# SDR REXA2019081321177

- Difficulty date: August 2, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: KBA670316309SB
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DRAINAGE FS 280 TO 295 BTW STGR 26R-26L AT E/E COMPARTMENT. SKIN DRAINAGE WAS REPLACED PER CARD R53579 STEP37 (A)(B) FIGURE 8.
